# SDR SWAA020464

- Difficulty date: February 28, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 54,111 hours, 53,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND EMERGENCY EXIT LIGHT LENS LOOSE IN AFT CABIN.  SECURED LENS PER MM.
